Tetracycline-associated fatty liver in the male - Report of an autopsied case

Morton J. Robinson, Arkadi M. Rywlin

Research output: Contribution to journalArticle

21 Citations (Scopus)

Abstract

Death associated with hepatic decompensation and fatty liver developing during tetracycline administration is reported in an adult man without predisposing hormonal abnormality. Attention is focused on the dose-related hepatotoxicity of the tetracyclines, and caution in the intravenous administration of this antibiotic, even in the male, is stressed.

Original languageEnglish
Pages (from-to)857-862
Number of pages6
JournalThe American Journal of Digestive Diseases
Volume15
Issue number9
DOIs
StatePublished - Sep 1 1970
Externally publishedYes

Fingerprint

Tetracyclines
Fatty Liver
Tetracycline
Intravenous Administration
Anti-Bacterial Agents
Liver

ASJC Scopus subject areas

  • Gastroenterology
  • Medicine(all)

Cite this

Tetracycline-associated fatty liver in the male - Report of an autopsied case. / Robinson, Morton J.; Rywlin, Arkadi M.

In: The American Journal of Digestive Diseases, Vol. 15, No. 9, 01.09.1970, p. 857-862.

Research output: Contribution to journalArticle

Robinson, Morton J. ; Rywlin, Arkadi M. / Tetracycline-associated fatty liver in the male - Report of an autopsied case. In: The American Journal of Digestive Diseases. 1970 ; Vol. 15, No. 9. pp. 857-862.
@article{df9f19656ca24816a8dd6773fd90ab24,
title = "Tetracycline-associated fatty liver in the male - Report of an autopsied case",
abstract = "Death associated with hepatic decompensation and fatty liver developing during tetracycline administration is reported in an adult man without predisposing hormonal abnormality. Attention is focused on the dose-related hepatotoxicity of the tetracyclines, and caution in the intravenous administration of this antibiotic, even in the male, is stressed.",
author = "Robinson, {Morton J.} and Rywlin, {Arkadi M.}",
year = "1970",
month = "9",
day = "1",
doi = "10.1007/BF02236049",
language = "English",
volume = "15",
pages = "857--862",
journal = "Digestive Diseases and Sciences",
issn = "0163-2116",
publisher = "Plenum Publishers",
number = "9",

}

TY - JOUR

T1 - Tetracycline-associated fatty liver in the male - Report of an autopsied case

AU - Robinson, Morton J.

AU - Rywlin, Arkadi M.

PY - 1970/9/1

Y1 - 1970/9/1

N2 - Death associated with hepatic decompensation and fatty liver developing during tetracycline administration is reported in an adult man without predisposing hormonal abnormality. Attention is focused on the dose-related hepatotoxicity of the tetracyclines, and caution in the intravenous administration of this antibiotic, even in the male, is stressed.

AB - Death associated with hepatic decompensation and fatty liver developing during tetracycline administration is reported in an adult man without predisposing hormonal abnormality. Attention is focused on the dose-related hepatotoxicity of the tetracyclines, and caution in the intravenous administration of this antibiotic, even in the male, is stressed.

UR - http://www.scopus.com/inward/record.url?scp=0014854624&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0014854624&partnerID=8YFLogxK

U2 - 10.1007/BF02236049

DO - 10.1007/BF02236049

M3 - Article

VL - 15

SP - 857

EP - 862

JO - Digestive Diseases and Sciences

JF - Digestive Diseases and Sciences

SN - 0163-2116

IS - 9

ER -